# SDR DLM90020499

- Difficulty date: May 2, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 16,817 hours, 8,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS FROM BEHIND SEAT 38 TO AFT OF SEAT 39 INTERMITTENT WHEN TRACK IS TOUCHED.  FOUND BROKEN WIRE, ALSO SECTION OF TRACK IS NOT SECURE.  REPAIRED BROKEN WIRE AND SECURED TRACK
